Local character expansions
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 5, p. 553-567
@article{ASENS_1997_4_30_5_553_0,
     author = {Barbasch, Dan and Moy, Allen},
     title = {Local character expansions},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 30},
     number = {5},
     year = {1997},
     pages = {553-567},
     doi = {10.1016/s0012-9593(97)89931-4},
     zbl = {0885.22021},
     mrnumber = {99j:22021},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1997_4_30_5_553_0}
}
Barbasch, Dan; Moy, Allen. Local character expansions. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 5, pp. 553-567. doi : 10.1016/s0012-9593(97)89931-4. http://www.numdam.org/item/ASENS_1997_4_30_5_553_0/

[Ca] R. Carter, Finite groups of Lie type (Wiley Interscience, 1985). | MR 87d:20060 | Zbl 0567.20023

[Ha] T. Hales, A simple definition of Transfer factors for unramified groups (Contemporary Math., Vol. 145, 1993, pp. 109-134). | MR 94e:22020 | Zbl 0828.22015

[Ho] R. Howe, The Fourier of Transform and Germs of Characters (Math. Ann., Vol. 208, 1974, pp. 305-322). | MR 49 #7391 | Zbl 0266.43007

[Ka] N. Kawanaka, Fourier Transforms of Nilpotently Supported Invariant Functions on a Simple Lie Algebra over a Finite Field, (Invent. Math., Vol. 69, 1982, pp. 411-435). | MR 84c:20053 | Zbl 0495.22004

[Kb] N. Kawanaka, Shintani lifting and Gelfand-Graev representations, (Proc. Symposia in Pure Math., Vol. 47, 1987, pp. 147-163). | MR 89h:22037 | Zbl 0654.20046

[Ko] B. Kostant, The principal three-dimensional subgroup and the Betti numbers of a complex Lie group, (Amer. Jour. of Math., Vol. 81, 1959, pp. 973-1032). | MR 22 #5693 | Zbl 0099.25603

[L] G. Lusztig, Unipotent Support for Irreducible Representations (Advances in Math., Vol. 94, 1992, pp. 139-179). | MR 94a:20073 | Zbl 0789.20042

[MW] C. Moeglin and J.-L. Waldspurger, Modèles de Whittaker dégénérés pour les groupes p-adiques, (Math. Z., Vol. 3, 1987, pp. 427-452). | MR 89f:22024 | Zbl 0612.22008

[MPa] A. Moy and G. Prasad, Unrefined minimal K-types for p-adic groups, (Invent. Math., Vol. 116, 1994, pp. 393-4089). | MR 95f:22023 | Zbl 0804.22008

[MPb] A. Moy and G. Prasad, Jacquet functors and unrefined minimal K-types, (Comment. Math. Helv., Vol. 71, 1996, pp. 98-121). | MR 97c:22021 | Zbl 0860.22006

[Ro] J. Rogawski, An application of the building to orbital integrals, (Compositio Math., Vol. 42, 1980/1981, pp. 417-423). | Numdam | MR 83g:22011 | Zbl 0471.22020

[Wa] J.-L. Waldspurger, Homogénéité de certaines distributions sur les groupes p-adiques, (Publ. Math. IHES, Vol. 81, 1995, pp. 25-72). | Numdam | MR 98f:22023 | Zbl 0841.22009

[Wb] J.-L. Waldspurger, Quelques questions sur les intégrales orbitales unipotentes et les algèbres de Hecke, (Bull. Soc. Math. France, Vol. 124, no. 1, 1996, pp. 1-34). | Numdam | MR 98f:11050 | Zbl 0876.22013

[Wc] J.-L. Waldspurger, Quelques résultats de finitude concernant les distributions invariantes sur les algèbres de Lie p-adiques, info preprint.